# SDR 95ZZZX3351

- Difficulty date: June 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N346AL
- Make and model: Bell 206L-3
- Aircraft serial: 51378
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206032400027
- Condition: Cracked
- Location: Forward
- Part time: 5,942 hours
- Component: 206033004143
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SHIM TO COMPLY WITH TB 206L-94-169.  FORWARD BULKHEAD FOUND CRACKED AT RT UPPER AND RT LOWER ATTACH FITTING AREAS.  SUSPECT DUE TO STRESS FROM WORKING RIVETS IN INTERCOSTAL ASSEMBLY.
